# SDR 05FDEA03189

- Difficulty date: October 2, 2005
- Submitted: October 5, 2005
- Operation: Air carrier
- Aircraft: N389FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46623
- Aircraft time: 69,352 hours, 28,217 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Cable
- Condition: Corroded
- Location: Brake
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKE CABLE NR 143 RUSTY AT PULLEY BEND UNDER MAIN CARGO COMPT FLOOR STA 1445 RBL37.  REMOVED REPLACED AND ADJUSTED LT BRAKE CONTROL SYSTEM.  OPS CHECK GOOD.
